# SDR DALA2019030101330

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 64,256 hours, 50,355 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP AT 21D AND 32D. REPLACED SEAT HARNESS AT ROW 21D AND REPLACED LIGHT ASSY AT ROW 32D PER AMM 33-53. OPS CHECK GOOD. (LP5571493)
